Select delivery location
Have one to sell?

Motrin Ibuprofen Super Strength Liquid Gels, Pain Reliever, Menstrual Pain, Back Pain, 400mg, 30 Liquid Gels

4.7 out of 5 stars 1,393 ratings

Brief content visible, double tap to read full content.
Full content visible, double tap to read brief content.
Style: Liquid Gels
Liquid Gels
Updated other options based on this selection
Size : 30 Count (Pack of 1)
30 Count (Pack of 1)
Updated other options based on this selection

About this item

  • Temporarily relieves mild to moderate pain
  • 400 mg ibuprofen
  • Treats headache/migraine; sore muscles; joint and back ache; strains and sprains; inflammation; menstrual cramps; dental pain/toothache; and cold and flu symptoms
  • Easy to swallow

Product details

  • Product Dimensions ‏ : ‎ 5.33 x 7.49 x 5.08 cm; 50 Grams
  • Date First Available ‏ : ‎ Jan. 20 2019
  • Manufacturer ‏ : ‎ Johnson & Johnson Inc.
  • Place of Business ‏ : ‎ MARKHAM, ON, L3R 5L2 CA
  • ASIN ‏ : ‎ B071Y594VV
  • Manufacturer reference ‏ : ‎ 96125
  • Customer Reviews:
    4.7 out of 5 stars 1,393 ratings

Product description

Super Strength MOTRIN IB Liquid Gels help to relieve your everyday aches and pains so quickly, you'll be back to doing the things you love to do before you know it. These super strength liquid gels contain 400 milligrams of ibuprofen to help deliver fast relief from fever and other pains.


From the manufacturer

Important information

Safety Information

CAUTION: Keep out of the reach of children. This package contains enough medicine to seriously harm a child. THIS PACKAGE IS CHILD RESISTANT. DO NOT USE IF CARTON IS OPEN OR PRINTED NECK SEAL OR INNER MOUTH SEAL IS BROKEN. Do not use for more than five days for pain or three days for fever, unless directed by a doctor. Take with food or milk if mild stomach upset occurs with use. If stomach upset persists, talk to your doctor. Do not take this product while taking ASA, other ibuprofen products, or any other pain or fever medicine. Do not take this product if you are allergic or have had a reaction to ibuprofen, acetylsalicylic acid (ASA), other non-steroidal anti-inflammatory drugs (NSAIDS) or salicylates, or to any ingredient in the formulation. Allergic reactions may appear as hives, difficulty breathing, rash, swelling of the face or throat, or sudden collapse. Do not take this product if you have complete or partial syndrome of ASA intolerance. Do not take this product if you have active or recurrent stomach ulcer, gastrointestinal (GI) bleeding, or active inflammatory bowel disease (e.g. Crohn’s, colitis). Do not take this product if you have liver or kidney disease. Do not take this product if you are pregnant, unless advised otherwise by a doctor. Ibuprofen may cause a severe allergic reaction. If any of these reactions occur, stop use and get medical help immediately: Wheezing, facial swelling or hives, shortness of breath, shock, or fast, irregular heartbeat. Talk to your doctor or dentist before use if you: • Have stomach ulcers, high blood pressure, asthma, heart failure, kidney or liver disease, diabetes, alcoholism, a history of stomach bleeding, systemic lupus erythematosus, or any other serious disease or condition. • Are taking an anticoagulant (blood thinning medication), oral corticosteroid, or any other drug. • Are pregnant or nursing. • Are over 65 years of age. • Are taking low-dose ASA. • Suffer from asthma or have nasal polyps (a swelling inside of the nose). • Are dehydrated (severe fluid loss). • Have a blood-clotting disorder (e.g. hemophilia, sickle cell anemia, etc.). • Have a heart disease. • Have any unusual urinary symptoms (e.g. bladder problems). • Are on a special diet (e.g. low-sodium). • Suffer from hyperkalemia (high levels of potassium in your blood). Stop use immediately and talk to your doctor if any of the following reactions, or any other unexplained symptoms, develop: • Skin rash or itching • Dizziness; change in vision • Ringing or buzzing in the ears • Nausea or vomiting • Abdominal pain, diarrhea, or constipation • Heartburn • Bloating or fluid retention • Vomiting blood, tarry stools, or jaundice (yellowing of the eyes or skin due to liver problems) In case of accidental overdose, even if there are no symptoms, call a doctor or Poison Control Centre at once. Store at room temperature, 15-30°C (59-86°F), away from heat and direct light. Please note: This is not a complete list of side effects or precautions. Further precautions can be found on the product packaging or its enclosed leaflet. This item has been repackaged.

Ingredients

Medicinal Ingredients: Ibuprofen, 200 mg. Non-Medicinal Ingredients (alphabetical): Gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, and sorbitol.

Directions

Adults and children over 12: For migraine headaches, take 1 capsule at the first sign of symptoms, and every 4 hours as needed. For all other uses, take 1 capsule every 4 hours as needed. Do not exceed 3 capsules in 24 hours, unless directed by a physician.

Legal Disclaimer

Does not ship to QC.

Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.

Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.

Looking for specific info?

See questions and answers

Customer reviews

4.7 out of 5 stars
4.7 out of 5
1,393 global ratings

Top reviews from Canada

Reviewed in Canada 🇨🇦 on January 7, 2023
Size : 45 Count (Pack of 1)Style: TabletsVerified Purchase
Reviewed in Canada 🇨🇦 on January 6, 2023
Size : 30 Count (Pack of 1)Style: Liquid GelsVerified Purchase
Reviewed in Canada 🇨🇦 on January 14, 2023
Size : 45 Count (Pack of 1)Style: TabletsVerified Purchase
Reviewed in Canada 🇨🇦 on December 9, 2022
Size : 16 Count (Pack of 1)Style: TabletsVerified Purchase
Reviewed in Canada 🇨🇦 on January 9, 2023
Size : 30 Count (Pack of 1)Style: Liquid GelsVerified Purchase
Reviewed in Canada 🇨🇦 on December 14, 2022
Size : 30 Count (Pack of 1)Style: Liquid GelsVerified Purchase
One person found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on December 21, 2022
Size : 30 Count (Pack of 1)Style: Liquid GelsVerified Purchase
Reviewed in Canada 🇨🇦 on November 21, 2022
Size : 30 Count (Pack of 1)Style: Liquid GelsVerified Purchase
One person found this helpful
Report abuse